MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that a froze on wire occurred.The 70% stenosed target lesion was located in the anterior tibial artery.A 2.5mm x 100mm x 150cm coyote balloon catheter was advanced for dilation.However, the balloon and a non bsc guidewire was stuck firmly inside the patient's body and cannot be withdrawn.Both devices were removed together.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Returned product consisted of a coyote balloon catheter with an unidentified guide wire in the lumen.The balloon is loosely folded.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.The tip is damaged.The unidentified wire was measured to be a 0.014 inch guidewire.The inner shaft is buckled under the manifold and strain relief preventing the wire from moving.The device was soaked in a warm water batch for 1 week.The wire was able to be removed after being soaked with little restriction due to the buckled shaft.The tip is damaged.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8449908
Report Number2134265-2019-02927
Device Sequence Number3057496
Product Code DQY
UDI-Device Identifier08714729796503
UDI-Public08714729796503
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0019596564
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2019
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer04/25/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: ABBOT; GUIDEWIRE: ABBOT
Patient Age50 YR
Patient Weight80